Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations 期刊论文
LINEAR & MULTILINEAR ALGEBRA, 2018, 卷号: 66, 期号: 4, 页码: 827-839
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
System of nonlinear matrix equations  positive definite solution  structure-preserving doubling algorithm  convergence analysis  numerical examples  65H10  65F10  15A24